298 0

FUNCTIONAL INEQUALITIES ASSOCIATED WITH INNER PRODUCT PRESERVING MAPPINGS

Title
FUNCTIONAL INEQUALITIES ASSOCIATED WITH INNER PRODUCT PRESERVING MAPPINGS
Author
박춘길
Keywords
additive functional equation; inner product preserving mapping Hyers-Ulam stability; Hilbert space
Issue Date
2015-06
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 18, NO 6, Page. 964-972
Abstract
In this paper, we prove the Hyers-Ulam stability of inner product preserving mappings in Hilbert spaces for the following additive functional equation f(ax + by) = af(x) + bf(y).
URI
https://www.researchgate.net/profile/Gang_Lu10/publication/293027877_FUNCTIONAL_INEQUALITIES_ASSOCIATED_WITH_INNER_PRODUCT_PRESERVING_MAPPINGS/links/56ca84c408ae11063709db81.pdf#page=10http://hdl.handle.net/20.500.11754/25855
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE